# SDR AALA202107072030

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 36,933 hours, 14,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR LOW PRESSURE. ACCOMPLISHED SERVICE OF CYLINDER-DOOR DAMPER PER AMM 52-11-14
